# SDR UPS05444352

- Difficulty date: April 14, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT BS 1480 BULKHEAD NR 11 HOLE FOUND CRACK AT BULKHEAD FRAME RUNNING AFT APPROX 0.040 INCH LONG (CRACK LENGTH .0625 INCH).  RIGHT BS 1480 B/H NR 11 HOLE OVERSIZED TO 0.562 INCH & CRACK FREE AS PER EO B747-5310-10732.
